# SDR UOIA202506300001

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N903GD
- Make and model: Bnorm BN2A8
- Aircraft serial: 625
- Aircraft time: 16,273 hours
- Engine: Lyc O540E4C5
- Engine time: 794 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: UREM40E
- Condition: Faulted
- Location: Engine
- Component: Engine, Lyc, O540E4C5
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PILOT NOTICED LEFT ENGINE SOUNDED ROUGH AND DECIDED TO RETUN TO THE AIRPORT AS PRECAUTION. UPON EXAMINATION MAINTENANCE PERFORMED LEFT ENGINE COLD CHECK AND REPLACED CYLINDERS #1, #3, AND #5 TOP SPARK PLUGS AS PER LYCOMING OH MANUAL  CHAPTER 4.  PERFORMED GROUND RUNUP AND NO ISSUES FOUND, ENGINE OPERATING AS NORMAL.
